okay im visiting every website i can to try and find out what is wrong with my mother. for the past 6 months she has been in and out of the hospital.
first off she has been diagnosed with liver cancer, what level of it i dont know. but since being diagnosed she has had surgury to take the tumor out that was a sucess and no trace of cancer had been found anywhere else but as a precaution they wanted to do chemo treatments. she has now started chemo. as of today (11/20/08) she is back in the hospital for the third time. she got her 2nd treatment of chemo on monday(11/17/08) and has been nautious, running a high fever, bloating, no appetite, weakness, and has dark purple circles under her eyes. the first treatment of chemo also put her in the hospital with almost the same symptoms excluding, dark circles and bloating, in that time at the hospital she had a port-o-cath put chemo through and anything else needing to be done. and she was on antibotics because the doctors said she might have had an infection of some sort, due to a blood transfusion, or just being around sick family, or just a bacterial infection. she just got out of the hospital last thursday (11/13/08). before goin home last week they drew blood and tested it. the outcome was good white blood cell count, good alt/ast, and everyting else was normal, besides her red blood cell count and the kidney tests. they gave her an iron shot. and that seemed to be okay. and she had gained 21 lbs. in 2 weeks (not normal especially for someone not really eating) today before being admitted to the hospital, they told her she had gained another 5 lbs in 4 days, and her kidney levels are skyrocketing. honestly mom my is strong but i want to know what could be goin on now???? its one thing after another and it seems to be getting worse and worse. could it not be liver cancer, could she be allergic to the chemo??? i need some feedback
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?